# SDR C2XA02BT003

- Difficulty date: February 12, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK/WEEKLY INSPECTION MAINTENANCE FOUND PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  FOUND BROKEN WIRE TO EMERGENCY LIGHT REPAIRED AND OPS CHECKED EMERGENCY LIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
